The Cause Of Frequent Seizures Is Sudden?

Illustration of The Cause Of Frequent Seizures Is Sudden?
Illustration: The Cause Of Frequent Seizures Is Sudden? uspharmacist.com

Hello, I want to ask, r n My brother since about 5 years ago suddenly had frequent seizures and was given medication for epilepsy. R nNumum since about the last 3 months the family decided to change doctors and did tests such as CT Scan, EEG, and tests blood and from the results of these tests the doctor stated that all the test results were good. r nThe drugs that are currently taking IKALEP and PHENYTOIN SODIUM. r n r nI want to ask why do seizures appear like that even though all the test results are good ? r nThank you

1 Answer:

Hello Hahaa, Thank you for your question.

Spasms are repetitive movements of the limbs caused by uncontrolled contractions of the body's muscles. This uncontrolled movement of the body muscles is caused by disruption of electrical impulses in the brain. In addition to uncontrolled movements of the body's muscles, the sufferer also loses consciousness, the eyes widen, and the mouth releases foam from the mouth. Before the seizure, the patient may also experience mood swings, tremors all over the body, and the mouth feels bitter.

Various conditions that can cause seizures are:

head injury fever (in children) epilepsy low blood sugar meningitis side effects of drugs for electrolyte disorders of the body and others To determine the cause of your sister's symptoms, the doctor needs to find out more about this complaint, conduct an examination of your sister, and conduct a series of examinations as your sister has lived. Please advise your parents to discuss with the doctor who treats your sister about the results of the examination. To make a diagnosis of epilepsy, abnormalities will usually be found on the EEG examination. In general, there will be abnormal results that can explain the symptoms that occur to your sister. If your parents have any doubts, please consult another neurologist with the results of the tests that have been done. In the meantime, please advise your sister to continue taking the anti-seizure medication that the doctor gave her. Do not stop medication without a doctor's advice so that seizures can be prevented

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

How To Reduce High Levels Of Hba1c?

How To Reduce High Levels Of Hba1c?

(11 months ago)

Good evening doctor, I want to ask if there is a medicine to reduce hba1c quickly because fasting sugar is the same after good weather, it is because of last month’s poorly c... Read more

The Cause Of Palms Often Sweating?

The Cause Of Palms Often Sweating?

(12 months ago)

I want to ask, my palms sweat a lot. even though my body is not sweating. people say if your palms sweat a lot there is a possibility of heart problems. Is it true?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *